View Single Post
Old 06-19-2005, 04:28 AM   #5
Lenin Lenin is offline
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: Hod do I know if I have hig BP? And what do i do about it?

LF,

If you indeed have HBP, the way to find out is to measure it, either at home or at the doctors. If it's confirmed, you will have to STOP taking Sinu-Tabs, they raise BP a great deal (pseudoephedrine.)

The best way to lower your BP would be to lose weight because at 238#, you are considerably overweight unless you are well over 6'3" or a serious bodybuilder.

PARACETAMOL (acetamenophen in the States) is not a good drug to take with regularity. Perhaps once a week should be the tops. It is MURDER on the Liver. If you find yourself taking it a couple times a week or more, switch to something safer. And NEVER take it on a day of heavy drinking. I get a certain "back of the head" headache that responds ONLY to acetamenophen and I take 1000 mg. (big dose) to abort it or else it will go on for 24 hours...I am careful to take it no more than twice a month.

Last edited by Lenin; 06-19-2005 at 04:31 AM.